# SDR SIMA20140328016

- Difficulty date: March 28, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 38,689 hours, 32,140 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FRAME FWD LOWER TRIM PANEL EMERGENCY LIGHT CONNECTOR BROKEN.  REPAIRED CONNECTOR ON SERVICE DOOR FRAME FWD LOWER TRIM PANEL EMERGENCY LIGHT IAW SWPM 20-21-00 STEP 5.  LIGHT OPERATIONS CHECK GOOD.
